# SDR AALA201712229004

- Difficulty date: December 18, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 51,058 hours, 25,688 cycles
- System (JASC): 5240 · Service Doors
- Part: Slide
- Part number: D29985103
- Part serial: 1306
- Condition: Damaged
- Location: Aft Service Door
- Part time: 8,413 hours, 4,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LEFT SERVICE DOOR SLIDE DAMAGE AT GIRT BAR FLAP. REPLACED THE SLIDE IAW MCM 25-94-17.
